Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Lumigan

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-07-2003, 06:00 AM
melissa wilkerson
Guest
 
Posts: n/a
Default lumigan reaction

I have been diagonsed with high eyeball pressure since 1991. I have several different doctors diagnose me with glaucoma. This last doctor I saw told me I do not have glaucoma but still recommends that due to my high pressure I stay on the drug.<br><br>I have been on Xalatan for the last 10 years and have not have any trouble. I recently have been transferred to Lumigan and my eyes hurt so bad. They are red they look like I haven't slept in a month of Sundays!<br><br>I hate Lumigan!! My eyes hurt, they hurt so bad. I would rather go blind then have to go on Lumigan again!!!!!!!
Reply With Quote
  #2  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default Lumigan

I love lumigan. I have glaucoma and I've lost 80% of my vision because of it! I put the drops in the inside corner of my eyes and it doesn't hurt so much.
Reply With Quote
  #3  
Old 02-17-2009, 09:56 AM
Spido Spido is offline
Junior Member
 
Join Date: Feb 2009
Posts: 10
Cool Blindness MUCH WORSE Than Lumigan Side-Effects

Melissa wrote, "I hate Lumigan!! My eyes hurt, they hurt so bad. I would rather go blind then have to go on Lumigan again!!!!!!!"

No, you wouldn't. Lumigan side-effects are no picnic, but blindness is a whole lot worse.
Reply With Quote
  #4  
Old 11-30-2010, 08:28 AM
tina tina is offline
Junior Member
 
Join Date: Nov 2010
Posts: 4
Default

Me too I felt the same way the pain was driving me crazy and the Dr. act like it was nothing or there were no way I was feeling all that pain. I only wish that he could feel what I feel everytime I use Lumigan .............. yea its bad for you.

I feel ya

thank you
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Lumigan-Adverse Reaction Patti Lumigan 2 02-17-2009 09:11 AM
reaction Michele Tequin 3 12-02-2005 06:00 AM
Reaction Unregistered Definity 1 12-02-2005 06:00 AM
reaction Tina Reed Avelox 2 09-26-2005 06:00 AM
Lumigan Dorothy Havlin Lumigan 0 10-18-2003 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 10:00 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.